MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493912412250
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter issue occurred.The 12 x 2.50 mm nc quantum apex mr balloon catheter was selected for use.While a wire was being advanced through the balloon, a hole between the in and exit port was observed, through which the guidewire was exiting.The procedure was completed with another balloon.There were no patient complications and the patient fully recovered.
 
Additional Manufacturer Narrative
G4: pma/510(k): k121667, k160823.
 
Additional Manufacturer Narrative
G4 pma/510(k): k121667, k160823.Investigation results: media review: a doctors notification letter was attached to the complaint record.Device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record review: this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this product investigation is assigned the most probable cause classification of cause not established based on the limited complaint information and the fact that no device was received for analysis.This code was selected as the most probable complaint cause based on the information available and the investigation conducted.It is possible that an interaction occurred when attempting to load the guidewire which potentially caused the guidewire to puncture through the shaft.However, based on the information provided and without the availability of the device for analysis a clear conclusion cannot be established.
 
Event or Problem Description

Brand Name
NC QUANTUM APEX?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24506115
Report Number2124215-2026-11816
Device Sequence Number10486722
Product Code LOX
UDI-Device Identifier08714729783244
UDI-Public(01)08714729783244(17)280609(10)36717933
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493912412250
Device Catalogue NumberH7493912412250
Device Lot Number0036717933
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/31/2026
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale